Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Almost deterministic $ \omega $-automata with existential output condition


Author: Marek Karpiński
Journal: Proc. Amer. Math. Soc. 53 (1975), 449-452
MSC: Primary 02F10; Secondary 68A30, 68A25
MathSciNet review: 0437321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem on reduction in the nondeterminateness degree of $ \omega $-automata has been formulated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02F10, 68A30, 68A25

Retrieve articles in all journals with MSC: 02F10, 68A30, 68A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0437321-8
PII: S 0002-9939(1975)0437321-8
Article copyright: © Copyright 1975 American Mathematical Society